# SDR REXA2024060500410

- Difficulty date: May 23, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 33,835 hours, 24,305 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVHT WARNING MESSAGE IN FIGHT. RAN QRH BUT MESSAGE APPEARED AGAIN.  DEFERRING EICAS BRAKE TEMPERATURE MONTORING SENSOR FOR LHOB BREAK IAW MEL 32-46-1D. MMO2 UPDATED. PLACARD INSTALLED. MOC #102931  NOTIFIED. R/R LH OB BRAKE TEMP. SENSOR IAW CRJ 900 AMM 32-46-01. PERFORMED SELF-TEST OF THERMOCOUPLE IAW CRJ 900 AMM 32-46-01, OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME. MM02 UPDATED, PLACARD REMOVED,   MOC NOTIFIED # 105369.
